# SDR AALA201904259004

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 61,211 hours, 23,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L4 EXIT SIGN ABOVE DOOR INOPERATIVE. MAINTENANCE REPAIRED EXIT LIGHT PER AMM 33-51-16-400-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
